# SDR CALA2025021002249

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77585
- Make and model: Boeing 737-9
- Aircraft serial: 68826
- Aircraft time: 372 hours, 145 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 #4 TIRE THREAD SEPARATED FROM TIRE. UNKNOWN IF IT HAPPENED ON TAKE OFF OR LANDING.
